Isometries of the unitary group

Osamu Hatori, Lajos Molnár

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

In this paper we describe all surjective isometries of the unitary group of a complex Hilbert space. A result on Thompson isometries of the space of all invertible positive elements of a unital C*-algebra is also presented.

Original languageEnglish
Pages (from-to)2127-2140
Number of pages14
JournalProceedings of the American Mathematical Society
Volume140
Issue number6
DOIs
Publication statusPublished - Feb 27 2012

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this